Applied Mathematics

Vol.3 No.3(2012), Paper ID 18084, 6 pages

DOI:10.4236/am.2012.33031

 

The Response of Viscously Damped Euler-Bernoulli Beam to Uniform Partially Distributed Moving Loads

 

Folake Oyedigba Akinpelu

 

Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, Ogbomoso, Nigeria

 

Copyright © 2012 Folake Oyedigba Akinpelu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Akinpelu, "The Response of Viscously Damped Euler-Bernoulli Beam to Uniform Partially Distributed Moving Loads," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 199-204. doi: 10.4236/am.2012.33031.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.